| Model Number |
53610 |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two of the magic 3 go intermittent catheters were bent and unusable, and two had a bubble at the end and were unusable. per additional information received on 22nov2021, patient stated that the solution inside made the magic 3 go intermittent catheters too slippery when opened.Per additional information received on 23nov2021, patient meant that when opened the solution inside made the catheter too slippery.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation noted 4 opened, unused intermittent catheters were received and noted dip line and lubricious coating appeared intact.As samples were previously opened, lubricity testing was unable to be performed.The product met specifications.The product was not used for patient diagnosis or treatment.It was determined that the product had no relationship to the event due to the investigation being unconfirmed through sample evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "intended use: the catheter is intended for urinary bladder drainage in patients requiring catheterization for management of incontinence, voiding dysfunction, and surgical procedures.Please contact your physician to determine which product options are best for you, paying close attention to product warnings/ precautions and adverse reactions.The catheter becomes slippery when wetted with water, eliminating the need for a separate lubricant.For your added convenience, this catheter is packaged with its own sterile water.Simply release the water from its foil packet and then tip the un-opened catheter package end-to-end.The catheter acts like a magnet to attract the water and activate its slippery coating.Follow these steps for best results.1.Release the water prior to opening the sealed catheter pouch: a.Apply pressure to the foil packet to release the water.B.Ensure all water is released from the foil packet.2.Wet the catheter a.Hold package with printed side up.B.Tip package end-to-end three to six times to wet catheter.This movement is required so that the water transfers back and forth over the catheter to fully wet the hydrophilic coating.3.Use the catheter a.Peel back package to expose funnel end of catheter.B.If desired, use the self-adhesive tape on the package to temporarily attach the pouch to any dry vertical surface.C.Remove catheter and use according to physician¿s instructions.Warning: this is a single use device.Do not reuse.Reuse of a single use device increases the risk of catheter acquired urinary tract infections.Urethral catheter for urological use only.Discard after use, do not resterilize.Made of silicone elastomer." corrections: d,e,h.H11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that two of the magic 3 go intermittent catheters were bent and unusable, and two had a bubble at the end and were unusable. per additional information received on (b)(6) 2021, patient stated that the solution inside made the magic 3 go intermittent catheters too slippery when opened.Per additional information received on (b)(6) 2021, patient meant that when opened the solution inside made the catheter too slippery.